# SDR HNAA2013072400429

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N806HA
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 53,849 hours, 59,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 8532068610185321
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD IS CORRODED INCLUDING NUT PLATES ON BOTTOM SIDE.  R & R BOTH THRESHOLD MEMBER AND RUBBER STRIP IAW DWG 85321241.
